MathSciNet Relay Station
MathSciNet bibliographic data
MR173222 (30 #3435) 53.75 (30.47)
Hartman, Philip Geodesic parallel coordinates in the large. Amer. J. Math. 86 1964 705–727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement